MathSciNet Relay Station
MathSciNet bibliographic data
MR2557089 92D10
Alonso Sanches, Carlos Alberto; Soma, Nei Yoshihiro A polynomial-time DNA computing solution for the bin-packing problem. Appl. Math. Comput. 215 (2009), no. 6, 2055–2062.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement